MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 6; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 6; HIP INSTRUMENTS : BROACHES
Model Number 2012-03-060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the post on size 6 trilock broach was broken off during broaching process.Broach handle would no longer attach to broach for removal of broach from bone.A surgical delay of ninety minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
TRI-LOCK BPS BROACH SZ 6
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10691002
Report Number1818910-2020-22609
Device Sequence Number14254197
Product Code HTQ
UDI-Device Identifier10603295082118
UDI-Public10603295082118
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2012-03-060
Device Catalogue Number201203060
Device Lot NumberPG0510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR